Text Size A A A

OTC

Tell a Friend Print Home » USA » OTC » Cough Cold Allergy and Sinus

Cetirizine HCI Tablets,10 mg

Pack Sizes: 14, 30 and 90 count

Compare to the active ingredients of Zyrtec®.

Cold & Sinus Relief

Pack size: 10 count

Compare to the active ingredient of Advil® Cold and Sinus.

This product is used to relieve sinus pressure, nasal congestion and fever.

Loratadine 10 mg and Pseudoephedrine Sulfate 240 mg Tablets

Pack Size: 15 count

Compare to the Active Ingredients in Claritin D24® Tablets

Each tablet contains Loratadine 10 mg and Pseudoephedrine sulfate 240 mg. The product temporarily relieves symptoms due to hay fever or other upper respiratory allergies–nasal congestion, runny nose; sneezing; Itchy, watery eyes; Itching of the nose or throat. It also reduces swelling of nasal passages; temporarily relieves sinus congestion and pressure; and temporarily restores freer breathing through the nose.

Loratadine Tablets 10 mg

Pack sizes : 10 & 30 Blister, 60, 100 and 500s

Compare to the active ingredients in Claritin® Tablets

Each Loratadine tablet contains Loratadine 10 mg. The product temporarily relieves symptoms due to hay fever or other respiratory allergies – runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.

Pseudoephedrine 120 mg Nasal Decongestant Tablets

Compare to the active ingredients in Sudafed® 12 Hour Tablets

Each 12 hour nasal decongestant tablet contains Pseudoephedrine hydrochloride 120mg. The product is for non-drowsy relief of nasal and sinus congestion due to colds and allergies.